RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Grigorii Evgen'evich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19
Presentations: 2

Number of views:
This page:2940
Abstract pages:8498
Full texts:2186
References:732
Ivanov, Grigorii Evgen'evich
Professor
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Phone: +7 (495) 408 81 72
E-mail: ,
Keywords: differential games, convex analisys, proof theory, weakly convex sets, duality in convex analysis, relative connectivity, proximal smoothness, weak convexity, uniform convexity, uniform smoothness, generating set, separation by sphere, supporting ball, saddle point, minimax, strong and weak convexity.
UDC: 517.9, 517.978, 510.23, 517.982.252, 517.982.256, 517.977.8, 519.626
MSC: 91A23, 03F03, 46B20, 52A07

Subject:

Convex analysis, differential games, optimal control.

   
Main publications:
  • Ivanov G. E. Metod ellipsoidov dlya differentsialnykh igr s terminalno-integralnoi platoi // Doklady RAN. 1998. T. 362, # 3. S. 300–303.
  • Ivanov G. E. Garantirovannoe upravlenie v differentsialnykh igrakh s ellipsoidalnoi platoi // Prikladnaya matematika i mekhanika. 1998. T. 62, vyp. 4.
  • Ivanov G. E. Sedlovaya tochka dlya differentsialnykh igr s silno vypuklo-vognutym integrantom // Matematicheskie zametki. 1997. T. 62, vyp. 5. S. 725–743.
  • Ivanov G. E. Nepreryvnost optimalnykh upravlenii v differentsialnykh igrakh i nekotopye svoistva slabo i silno vypuklykh funktsii // Matematicheskie zametki. 1999. T. 66, # 6. S. 816–839.
  • Ivanov G. E., Polovinkin E. S. O silno vypuklykh lineinykh differentsialnykh igrakh // Differentsialnye uravneniya. 1995. T. 31, # 10. S. 1641–1648.
  • Polovinkin E. S., Ivanov G. E., Balashov M. V., Konstantinov R. V., Khorev A. V. Ob odnom algoritme chislennogo resheniya lineinykh differentsialnykh igr. // Matem. sbornik. 2001. T. 192, # 10, S. 95–122.
  • Ivanov G. E. Differentsialnye igry s ellipsoidalnymi shtrafami. // Prikladnaya matematika i mekhanika. 2004. T. 68, # 5. S. 725–745.
  • Ivanov G. E. On Well Posed Best Approximation Problems for a Nonsymmetric Seminorm // Journal of convex analysis. 2013. V. 20, N. 2. P. 501–529.

http://www.mathnet.ru/eng/person11235
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. G. E. Ivanov, M. S. Lopushanski, “A separation theorem for nonconvex sets and its applications”, Fundam. Prikl. Mat., 21:4 (2016),  23–66  mathnet  mathscinet
2015
2. G. E. Ivanov, “Sharp estimates for the moduli of continuity of metric projections onto weakly convex sets”, Izv. RAN. Ser. Mat., 79:4 (2015),  27–56  mathnet  mathscinet  zmath  elib; Izv. Math., 79:4 (2015), 668–697  isi  scopus
2014
3. G. E. Ivanov, M. S. Lopushanski, “Исчисление параметров выпуклости суммы Минковского сильно и слабо выпуклых множеств относительно неограниченного квазишара”, Proceedings of MIPT, 6:2 (2014),  26–37  mathnet
4. P. E. Dvurechensky, G. E. Ivanov, “Algorithms for computing Minkowski operators and their application in differential games”, Zh. Vychisl. Mat. Mat. Fiz., 54:2 (2014),  224–255  mathnet  elib; Comput. Math. Math. Phys., 54:2 (2014), 235–264  isi  elib  scopus
2013
5. G. E. Ivanov, M. S. Lopushanski, “Well-posedness of approximation and optimization problems for weakly convex sets and functions”, Fundam. Prikl. Mat., 18:5 (2013),  89–118  mathnet  mathscinet; J. Math. Sci., 209:1 (2015), 66–87  scopus
2012
6. G. E. Ivanov, M. S. Lopushanski, “Аппроксимативные свойства слабо выпуклых множеств в пространствах с несимметричной полунормой”, Proceedings of MIPT, 4:4 (2012),  94–104  mathnet
2011
7. G. E. Ivanov, “A saddle-point theorem for strongly and weakly convex functions”, Izv. RAN. Ser. Mat., 75:1 (2011),  71–100  mathnet  mathscinet  zmath  elib; Izv. Math., 75:1 (2011), 73–100  isi  elib  scopus
8. G. E. Ivanov, V. A. Kazeev, “Minimax algorithm for constructing an optimal control strategy in differential games with a lipschitz payoff”, Zh. Vychisl. Mat. Mat. Fiz., 51:4 (2011),  594–619  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 51:4 (2011), 550–574  isi  scopus
2010
9. G. E. Ivanov, “Farthest Points and Strong Convexity of Sets”, Mat. Zametki, 87:3 (2010),  382–395  mathnet  mathscinet  zmath  elib; Math. Notes, 87:3 (2010), 355–366  isi  scopus
2009
10. M. V. Balashov, G. E. Ivanov, “Weakly convex and proximally smooth sets in Banach spaces”, Izv. RAN. Ser. Mat., 73:3 (2009),  23–66  mathnet  mathscinet  zmath  elib; Izv. Math., 73:3 (2009), 455–499  isi  elib  scopus
2007
11. G. E. Ivanov, M. V. Balashov, “Lipschitz continuous parametrizations of set-valued maps with weakly convex images”, Izv. RAN. Ser. Mat., 71:6 (2007),  47–68  mathnet  mathscinet  zmath  elib; Izv. Math., 71:6 (2007), 1123–1143  isi  elib  scopus
12. G. E. Ivanov, “A criterion of smooth generating sets”, Mat. Sb., 198:3 (2007),  51–76  mathnet  mathscinet  zmath  elib; Sb. Math., 198:3 (2007), 343–368  isi  scopus
2006
13. M. V. Balashov, G. E. Ivanov, “Properties of the metric projection on weakly vial-convex sets and parametrization of set-valued mappings with weakly convex images”, Mat. Zametki, 80:4 (2006),  483–489  mathnet  mathscinet  zmath  elib; Math. Notes, 80:4 (2006), 461–467  isi  scopus
14. M. V. Balashov, G. E. Ivanov, “On Farthest Points of Sets”, Mat. Zametki, 80:2 (2006),  163–170  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 159–166  isi  scopus
15. G. E. Ivanov, “Weakly Convex Sets and Their Properties”, Mat. Zametki, 79:1 (2006),  60–86  mathnet  mathscinet  zmath  elib; Math. Notes, 79:1 (2006), 55–78  isi  scopus
2005
16. G. E. Ivanov, “Weak convexity in the senses of Vial and Efimov–Stechkin”, Izv. RAN. Ser. Mat., 69:6 (2005),  35–60  mathnet  mathscinet  zmath  elib; Izv. Math., 69:6 (2005), 1113–1135  isi  scopus
2001
17. E. S. Polovinkin, G. E. Ivanov, M. V. Balashov, R. V. Konstantinov, A. V. Khorev, “An algorithm for the numerical solution of linear differential games”, Mat. Sb., 192:10 (2001),  95–122  mathnet  mathscinet  zmath; Sb. Math., 192:10 (2001), 1515–1542  isi  scopus
1999
18. G. E. Ivanov, “Continuity of optimal controls in differential games, and some properties of weakly and strongly convex functions”, Mat. Zametki, 66:6 (1999),  816–839  mathnet  mathscinet  zmath; Math. Notes, 66:6 (1999), 675–693  isi
1997
19. G. E. Ivanov, “Saddle point for differential games with strongly convex-concave integrand”, Mat. Zametki, 62:5 (1997),  725–743  mathnet  mathscinet  zmath; Math. Notes, 62:5 (1997), 607–622  isi
1996
20. G. E. Ivanov, “Optimal guaranteed control of linear systems under disturbances”, Mat. Zametki, 60:2 (1996),  198–205  mathnet  mathscinet  zmath; Math. Notes, 60:2 (1996), 147–152  isi
1995
21. G. E. Ivanov, E. S. Polovinkin, “Second-order convergence of an algorithm calculating the value of linear differential games”, Dokl. Akad. Nauk, 340:2 (1995),  151–154  mathnet  mathscinet  zmath; Dokl. Math., 51:1 (1995), 29–32
22. G. E. Ivanov, E. S. Polovinkin, “On strongly convex differential games”, Differ. Uravn., 31:10 (1995),  1641–1648  mathnet  mathscinet  zmath; Differ. Equ., 31:10 (1995), 1603–1612

2016
23. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Uspekhi Mat. Nauk, 71:5(431) (2016),  187–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:5 (2016), 983–987  isi

Presentations in Math-Net.Ru
1. Дифференциальные игры и параметрически выпуклый анализ
G. E. Ivanov
Mathematical Workshop of the School of Applied Mathematics and Computer Science (MIPT)
September 29, 2017 18:30
2. Mordukhovich subdifferential and well-posedness
Grigorii Ivanov
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 2, 2017 16:05

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019